EconPapers    
Economics at your fingertips  
 

Data Driven Smooth Tests for Bivariate Normality

Malgorzata Bogdan

Journal of Multivariate Analysis, 1999, vol. 68, issue 1, 26-53

Abstract: Based upon the idea of construction of data driven smooth tests for composite hypotheses presented in Inglotet al.(1997) and Kallenberg and Ledwina (1997), two versions of data driven smooth test for bivariate normality are proposed. Asymptotic null distributions are derived, and consistency of the newly introduced tests against every bivariate alternative with marginals having finite variances is proved. Included results of power simulations show that one of the proposed tests performs very well in comparison with other commonly used tests for bivariate normality.

Keywords: Schwarz's; BIC; criterion; tests; of; bivariate; normality; goodness-of-fit; score; test; smooth; test; Neyman's; test; Monte; Carlo; simulations (search for similar items in EconPapers)
Date: 1999
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (4)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0047-259X(98)91779-1
Full text for ScienceDirect subscribers only

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:jmvana:v:68:y:1999:i:1:p:26-53

Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01

Access Statistics for this article

Journal of Multivariate Analysis is currently edited by de Leeuw, J.

More articles in Journal of Multivariate Analysis from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-19
Handle: RePEc:eee:jmvana:v:68:y:1999:i:1:p:26-53